# SDR SWAA2014010223748

- Difficulty date: December 27, 2013
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N703SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27837
- Aircraft time: 56,503 hours, 34,616 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 143A32331
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WW STATION 663 BULKHEAD PAC EXHAUST SEAL RETAINER DOUBLER CRACKED.  R & R DOUBLER IAW SRM.
